# SDR USAA001369

- Difficulty date: August 29, 2000
- Submitted: November 1, 2000
- Operation: Air carrier
- Aircraft: N383US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22956
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 45,762 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED .250 INCH, STATION 380 E/E CASING HOLE CUTOUT.  INSTALLED DOUBLER PER TR 53-30-07 AND DWG 65C33930.  (M)
